# SDR HEEA0015290

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050031904
- Condition: Broken
- Location: Cockpit
- Part time: 6 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAL SCREW BACKED OUT OF CENTER DIAL SHAFT AND IS WEDGED BETWEEN DIAL AND FLAG IN DIRECTIONAL GYRO.
